RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Laptev Gennady Gennadievich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:416
Abstract pages:2013
Full texts:556
References:301
Candidate of physico-mathematical sciences (2000)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 02.09.1974
E-mail:
Keywords: nonlinear partial differential equations; existence of solutions; nonexistence of solutions.
   
Main publications:
  • Laptev G. G. Some nonexistence results for higher-order evolution inequalities in cone-like domains // Electron. Res. Announc. Amer. Math. Soc., 2001, 7, 87–93.

http://www.mathnet.ru/eng/person8929
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:laptev.gennady-g
https://mathscinet.ams.org/mathscinet/MRAuthorID/644042

Publications in Math-Net.Ru
2003
1. G. G. Laptev, “Non-existence of global solutions for higher-order evolution inequalities in unbounded cone-like domains”, Mosc. Math. J., 3:1 (2003),  63–84  mathnet  mathscinet  zmath
2. G. G. Laptev, “Absence of solutions to higher-order evolution differential inequalities”, Sibirsk. Mat. Zh., 44:1 (2003),  143–159  mathnet  mathscinet  zmath; Siberian Math. J., 44:1 (2003), 117–131  isi
2002
3. G. G. Laptev, “Absence of solutions of differential inequalities and systems of hyperbolic type in conic domains”, Izv. RAN. Ser. Mat., 66:6 (2002),  65–90  mathnet  mathscinet  zmath; Izv. Math., 66:6 (2002), 1147–1170
4. G. G. Laptev, “On the nonexistence of solutions of elliptic differential inequalities in a neighborhood of a conic point of the boundary”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 9,  50–59  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 46:9 (2002), 48–57
5. G. G. Laptev, “Nonexistence of Solutions of Elliptic Differential Inequalities in Conic Domains”, Mat. Zametki, 71:6 (2002),  855–866  mathnet  mathscinet  zmath  elib; Math. Notes, 71:6 (2002), 782–793  isi  scopus
6. G. G. Laptev, “Nonexistence of global solutions to parabolic porous-medium equations”, Zh. Vychisl. Mat. Mat. Fiz., 42:8 (2002),  1191–1199  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:8 (2002), 1146–1153
2001
7. G. G. Laptev, “Non-existence of solutions of semilinear parabolic differential inequalities in cones”, Mat. Sb., 192:10 (2001),  51–70  mathnet  mathscinet  zmath  elib; Sb. Math., 192:10 (2001), 1471–1490  isi  scopus
8. G. G. Laptev, “On the Absence of Solutions for a Class of Singular Semilinear Differential Inequalities”, Tr. Mat. Inst. Steklova, 232 (2001),  223–235  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 232 (2001), 216–228
2000
9. G. G. Laptev, “The absence of global positive solutions of systems of semilinear elliptic inequalities in cones”, Izv. RAN. Ser. Mat., 64:6 (2000),  107–124  mathnet  mathscinet  zmath; Izv. Math., 64:6 (2000), 1197–1215  isi  scopus
1999
10. G. G. Laptev, “An Interpolation Method for Deriving a priori Estimates for Strong Solutions to Second-Order Semilinear Parabolic Equations”, Tr. Mat. Inst. Steklova, 227 (1999),  180–191  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 227 (1999), 173–185
1998
11. G. G. Laptev, “Existence of strong solutions of second-order semilinear parabolic systems”, Differ. Uravn., 34:12 (1998),  1634–1639  mathnet  mathscinet; Differ. Equ., 34:12 (1998), 1639–1645
12. G. G. Laptev, “A priori estimates and the existence of strong solutions of semilinear parabolic systems”, Differ. Uravn., 34:4 (1998),  518–522  mathnet  mathscinet; Differ. Equ., 34:4 (1998), 516–521
13. G. G. Laptev, “A priori estimates of strong solutions of semilinear parabolic equations”, Mat. Zametki, 64:4 (1998),  564–572  mathnet  mathscinet  zmath  elib; Math. Notes, 64:4 (1998), 488–495  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019